Medical Questions? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Weight loss supplements usually contain caffeine extracts which can raise your blood pressure.
Certan supplements can cause serious damage to the liver.
Some of them can increase your heart rate.
Hence, given history of your high blood pressure, it is better to avoid them.
The clinical efficacy is unproven for these supplements.
The claims made by the manufacturing companies are unsubstantiated.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
, My husband came down with bacterial pneumonia and I am